# SDR WX0A070317

- Difficulty date: June 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, ODOR OF SMOKE IN CABIN, NO VISIBLE SMOKE, RETURNED TO FIELD.  MAINTENANCE DEPARTMENT PERSONNEL REPORTED CONTINUOUS USE OF APU DURING GROUND OPERATIONS, OPS CHECK OF BOTH PACKS IAW MM 21-20-00, NO DEFECTS OR LEAKS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
